# SDR JR2R202104152041

- Difficulty date: April 15, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89308
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000422
- Aircraft time: 14,613 hours, 8,274 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783004
- Condition: Cracked
- Location: Zone 100
- Part time: 14,613 hours, 8,274 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HKORIZONTAL STAB RIB 11 AND 12 IS CRACKED. REPAIRED RIBS PER EMBRAER SERVICE BULLETIN 170-55-0014.
